Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A differential in the Adams spectral sequence


Author: Daniel S. Kahn
Journal: Proc. Amer. Math. Soc. 20 (1969), 188-190
MSC: Primary 55.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0235562-3
MathSciNet review: 0235562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 0096219 (20:2711)
  • [2] -, On the nonexistence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 0141119 (25:4530)
  • [3] -, Stable homotopy theory, Lecture Notes in Mathematics No. 3, Springer-Verlag, Berlin, 1964.
  • [4] A. Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc., No. 42, (1962). MR 0182001 (31:6226)
  • [5] W. S. Massey, Exact couples in algebraic topology. I, II, Ann. of Math. (2) 56 (1952), 363-396. MR 0052770 (14:672a)
  • [6] M. Moss, Secondary compositions and the Adams spectral sequence, (to appear).
  • [7] H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Studies No. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 0143217 (26:777)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.45

Retrieve articles in all journals with MSC: 55.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235562-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society